YB
BannerBanner

Estrogen rebound help...

Author
Roc86
Senior Member
  • Total Posts : 121
  • Reward points: 3178
  • Joined: 2006/01/18 06:57:32
  • Status: offline
2006/07/10 00:38:00 (permalink)

Estrogen rebound help...

ok then ... heres my question fellas;
My bro has been on letro for 10 days, his gyno does seem to have shrunk etc although he does still have some puffyness. Sex drives nowheres to be found, no big deal though. Now ... before he started the letro he was running nolva @ from 40 up to 80 mg a day. Hes happy with how it is(his nipples that is) and would like to taper off the letro, and see if the slight discoloration of the areola dissaptes naturally. As you told me last week nolva takes 5-7 weeks to clear the system, and his last dosages were quite high (80mg last day). Is he able to taper down off the letro asap at say .25 mg every 2 days or something? FYI, he has been off gear (anavar that was probably dbol) for 3 weeks hence his system should be clear, and test will not be inhibited seeing how he only ended up taking 240mg total if you can beleive it. So what im asking what is the best way to get off all ancillaries ASAP @ this point in time and go from there. PS, he has some AIFM for men on the way but would prefer to try and clear himself of everything and go from there. thnx bros, just curious as to an estrogen rebound will be a problem if he tapers of the letro slowly considering his last dosages of nolvadex were very high.
#1

4 Replies Related Threads

    Valley Fitness
    Roc86
    Senior Member
    • Total Posts : 121
    • Reward points: 3178
    • Joined: 2006/01/18 06:57:32
    • Status: offline
    RE: Estrogen rebound help... 2006/07/10 02:17:52 (permalink)
    nothing?....
    #2
    figgy
    Pro-Member
    • Total Posts : 1081
    • Reward points: 6478
    • Joined: 2004/09/03 04:00:45
    • Location: USA
    • Status: offline
    RE: Estrogen rebound help... 2006/07/10 04:20:27 (permalink)
    #3
    Roc86
    Senior Member
    • Total Posts : 121
    • Reward points: 3178
    • Joined: 2006/01/18 06:57:32
    • Status: offline
    RE: Estrogen rebound help... 2006/07/10 04:46:21 (permalink)
    thx figs lol
    #4
    drab4
    Pro-Member
    • Total Posts : 37986
    • Reward points: 9495
    • Joined: 2002/02/26 19:02:40
    • Location: United Kingdom
    • Status: offline
    RE: Estrogen rebound help... 2006/07/10 08:03:18 (permalink)
    Estrogen rebound generally occurs when LH levels are quite high, as this tends to upregulate aromatase enzyme

    To reduce chances of this then yes you could taper off your anti-e's as you said mate

    Letrozole comes as tabs which are 2.5mg each, or some UG labs produce a solution which is 2.5mg per ml. It has a half life of about two days. So you can taper off by going from every day dosing, to every other day, to every three days, and so on
    #5
    Jump to:
    ©2017 All content is copyright of MuscleTalk.co.uk and its use elsewhere is prohibited.
    (posting guidelines | privacy | advertise | earnings disclaimer | contact us | supported by)
    © 2017 APG vNext Commercial Version 5.5